Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have hepatitis B but i don't have any symptoms,taking spirulina

I m 19, Female.. all my medical results since 3 years from now was always REACTIVE ..means i have hepatitis b ..i dont have any symptoms thats why im very shocked when i knew the result.. im taking alot of food supplements since then Now im taking spirulina tablets vitc can this help me? what else should i take?? answer me please.. thank you..
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
you may be carrier of disease
it is possible that u have no sign of it.
u r immunity will help u.
as it is viral infection,tab has no much role.
eat healthy diet with low fat level
Answered: Fri, 22 Apr 2011
I find this answer helpful
  User's Response
im same too.last month i been in hospital i have TB and found HEPATITIS B im under my TB drugs and went last week for check my my liver is not soo week i have to check liver and my Lung soo worry next week what the doctor tell me about my liver..sori for my poor english
Answered: Sat, 16 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor